Arkiv för Matematik

, Volume 28, Issue 1, pp 1–22

Estimates for the kernel and continuity properties of pseudo-differential operators

  • Josefina Alvarez
  • Jorge Hounie
Article

DOI: 10.1007/BF02387364

Cite this article as:
Alvarez, J. & Hounie, J. Ark. Mat. (1990) 28: 1. doi:10.1007/BF02387364

Copyright information

© Institut Mittag-Leffler 1990

Authors and Affiliations

  • Josefina Alvarez
    • 1
  • Jorge Hounie
    • 2
  1. 1.Department of MathematicsFlorida Atlantic UniversityBoca RatonUSA
  2. 2.Depto. de Matemática UFPECidade UniversitáriaRecifeBrasil